# SDR KNNA200700022

- Difficulty date: March 14, 2007
- Submitted: April 7, 2007
- Operation: Air carrier
- Aircraft: N326DL
- Make and model: Boeing 737232
- Aircraft serial: 23098
- Aircraft time: 55,833 hours, 42,385 cycles
- Engine: Pwa JT8D15A
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 344
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL ATTACH POINT STA 344, LBL 12 IS CORRODED.  PROVIDE INSTRUCTIONS ON REPAIR OF STA 344, LBL 12 FLOOR PANEL ATTACH POINT.  REMOVED AND REPLACED FLOORBEAM SRM 53-10-9 FIG 6.
